Skip to Content

If my husband is taking cipro will it give me a yeast infection after sex?

Question is Closed
Report Favorite

Answers (1)

23 Aug 2011

No his taking Cipro should not cause you to get a yeast infection from sexual contact unless he already has a Candida infection that could be passed to you. Men are not as prone to getting them from antibiotics like women are. They can get a yeast infection from us though. When we take antibiotics it kills all the bacterias-good and bad. There are certain "good" bacterias that prevent overgrowth of Candida (or yeast) that are killed by antibiotics which then causes the overgrowth of Candida in the vagina but that is because the vagina is an optimal place for Candida to grow-nice and warm, dark and moist so the Candida spreads rapidly causing a yeast infection. Men do not have this warm moist recess so they do not get them as easily. They usually get Candida infections from sexual contact with a woman who is infected.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Yeast infections and sex?

Hi so me and my boyfriend have been dating for a while now and started having sex a couple months ago. We both lost our virginity to each other. I ...

1 answer 26 Nov 2014

Vaginal Yeast Infection - I was told by my doctor I had a mild yeast infection about 3 weeks ago she

... prescribed me some cream & i used it as directed for 7 days i felt that it went away so i had sex with my husband & he started getting ...

1 answer 14 Jan 2015

Possible to re-infect self with a yeast infection during sex?

Hi, Okay so I got my first yeast infection and met with a GYN yesterday who prescribed the pill Diflucan, a one time pill. I took it and within ...

0 answers 19 Mar 2016

What happens if you have sex a few hours after entering a monistat 3 day suppository?

I was on antibiotics and developed a yeast infection started monistat 3 and forgot the second night after I took it my boyfriend didn't even ...

1 answer 15 Jun 2016

Has anyone had site effects of yeast infections with Vagifem vaginal pills?

I've had back to back problems with the Estring and yeast infections which further complicates my intimate life with my husband with the dryness ...

0 answers 4 days ago